• Dizzy when standing
• Nauseous nearly all the time
• Weak; feels like I'm strapped to something and can't move or it's hard.
• Tired always; waking up at night.
• Stomach aches/pains
• Sore throat
• Sensitive Hearing: Loud or sharp pain causing discomfort.
• Catch virus's/infections one after another
• High white blood cell count
• Need more water, but low appetite
• Can't be in sunlight for too long (Headaches, migraines, dizzier)
• Always cold but no fever.
• I've got asthma.
• I do have slight scar tissue on my Larynx.
• White spots on my Tonsils.
• Charlie Horses (Leg Cramps).
• Not Sexually active
• Never had a boyfriend or anything like that.
• 15 years old
• 186 pounds (used to be more, but lost weight)
• On Hormone pills for the ladies monthly (symptoms before starting).
• Been treated for Acid Reflux for the last year.
• On home school/independent study.
• Anti-biotics don't work.
• Steroids don't work.
• Anti-acids don't work.
EKG (Dec. 2008): Normal
Diabetes (regularly): Normal
Barium Swallow (Nov. 16, 2009): Normal, no acid.
Endoscopy (July, 2009): Normal with slight irritation around the lower oesophagus/intestines.
Thing is why I'm asking is because I've been sick for over a year. It's originally started off with just abdominal pain and nausea. And been getting worse through out the year. Now it's getting to the point I'm catching virus's one after the other... For the last few days I'm showing symptoms of the flu. I can't have the shots because I'm sick. So I need help. I'm seeing my normal doctor, (he recently said he doesn't know what to do since the Swallow Study showed it isn't my stomach as originally thought) a stomach specialist, and a EMT specialist for my throat (He's handling everything at the moment.). Anything I should do or help? I can't take aspirin or anything with aspirin in it...and most medications aren't working. Or is there anything I should mention?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?